CSpace

Browse/Search Results:  1-10 of 10 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Global Structure and Regularity of Solutions to the Eikonal Equation 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2019, 卷号: 232, 期号: 2, 页码: 1073-1112
Authors:  Li, Tian-Hong;  Wang, JingHua;  Wen, HaiRui
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
Global Regularity of 2D Density Patches for Viscous Inhomogeneous Incompressible Flow with General Density: Low Regularity Case 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2019, 卷号: 72, 期号: 4, 页码: 835-884
Authors:  Liao, Xian;  Zhang, Ping
Favorite  |  View/Download:9/0  |  Submit date:2019/04/02
A C-2,C-alpha estimate of the complex Monge Ampere equation 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2018, 卷号: 275, 期号: 1, 页码: 149-169
Authors:  Li, Chao;  Li, Jiayu;  Zhang, Xi
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Complex Monge-Ampere equation  Interior regularity  Interior C-2 alpha estimate  
Low regularity for the fifth order Kadomtsev-Petviashvili-I type equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 9, 页码: 5696-5726
Authors:  Guo, Boling;  Huo, Zhaohui;  Fang, Shaomei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Well-posedness  Fifth order Kadomtsev-Petviashvili-I equation  Dyadic X-s,X-b spaces  
Projective Dirichlet Boundary Condition with Applications to a Geometric Problem 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2016, 卷号: 32, 期号: 1, 页码: 11-24
Authors:  Ji, Min
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Elliptic resonance equation  nonlinear boundary condition  convex indicatrix  mean torsion  
projectivedirichletboundaryconditionwithapplicationstoageometricproblem 期刊论文
actamathematicasinicaenglishseries, 2016, 卷号: 32, 期号: 1, 页码: 11
Authors:  Ji Min
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Global small solutions of 2-D incompressible MHD system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 10, 页码: 5440-5485
Authors:  Lin, Fanghua;  Xu, Li;  Zhang, Ping
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Inviscid MHD system  Anisotropic Littlewood-Paley theory  Dissipative estimates  Lagrangian coordinates  
On the global well-posedness of 2-D inhomogeneous incompressible Nayier Stokes system with variable viscous coefficient 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 8, 页码: 3755-3802
Authors:  Abidi, Hammadi;  Zhang, Ping
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes systems  Littlewood-Paley theory  Critical regularity  
THE C-alpha REGULARITY OF WEAK SOLUTIONS OF ULTRAPARABOLIC EQUATIONS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2011, 卷号: 29, 期号: 3, 页码: 1261-1275
Authors:  Wang, Wendong;  Zhang, Liqun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Hypoelliptic  ultraparabolic  C-alpha regularity  
Nonstationary weak limit of a stationary harmonic map sequence 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2003, 卷号: 56, 期号: 2, 页码: 270-277
Authors:  Ding, WY;  Li, JY;  Li, W
View  |  Adobe PDF(119Kb)  |  Favorite  |  View/Download:32/10  |  Submit date:2018/07/30